# SDR SWAA2017070614809

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 39,457 hours, 23,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR LOWER EXIT SIGN FELL OFF.   R & R THE SIGN IAW MM.
